# SDR AALA20130928009

- Difficulty date: September 28, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 51,899 hours, 6,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT AT J SEAT RT NR 3 DOOR INOPERATIVE.  REPLACED EMERGENCY FLASH LIGHT BATTERY AT J SEAT RT NR 3 DOOR.  OPERATIONS CHECKED NORMAL.
